# SDR 07FDEA00840

- Difficulty date: March 14, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554585
- Condition: Misrepaired
- Location: Bs 720c-720d
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL REPAIR APPROX BETWEEN STA 720C AND 720D, BETWEEN STR 7R-8R, TO BE INSTALLED WITH BLIND FASTENERS, AND DOUBLER ENDS ON STRUCTURE.  REMOVED AND REPLACED DOUBLER BETWEEN STA 720C AND 720D.  SEALED AND PAINTED.  REF SRM 53-30-3 FIG 1.
